# SDR 0202302702

- Difficulty date: July 14, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N877Z
- Make and model: Boeing 727225
- Aircraft serial: 21450
- Aircraft time: 56,720 hours, 36,073 cycles
- Engine: Pwa JT8D15
- Engine time: 60,750 hours, 41,031 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378201
- Part serial: 5308
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 32,765 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FOR LANDING, THE NR 2 ENGINE FLAMED OUT.  AIRCRAFT COMPLETED LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE FUEL PUMP.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
